Tukol Max Action Nasal Spray Congestion Relief Minor Aches and Pains & Expectorant, Non-Drowsy, 6 fl oz

Tukol Max Action Sinus Liquid is a sinus symptom relief medicine for cold & flu symptoms. Its triple-action formula relieves fever, sore throat, runny nose, sneezing, and nasal congestion. Acetaminophen relieves pain and headaches. Guaifenesin acts as an expectorant, thins, and loosens mucus. Phenylephrine HCl acts as a nasal decongestant, reducing swelling in the nose that produces sinus pressure.

Have you not registered yet? Register Now!

Tukol Max Action Sinus Liquid is a sinus symptom relief medicine for cold & flu symptoms. Its triple-action formula relieves fever, sore throat, runny nose, sneezing, and nasal congestion. Acetaminophen relieves pain and headaches. Guaifenesin acts as an expectorant, thins, and loosens mucus. Phenylephrine HCl acts as a nasal decongestant, reducing swelling in the nose that produces sinus pressure.

Returns Policy

You may return most new, unopened items within 30 days of delivery for a full refund. We'll also pay the return shipping costs if the return is a result of our error (you received an incorrect or defective item, etc.).

You should expect to receive your refund within four weeks of giving your package to the return shipper, however, in many cases you will receive a refund more quickly. This time period includes the transit time for us to receive your return from the shipper (5 to 10 business days), the time it takes us to process your return once we receive it (3 to 5 business days), and the time it takes your bank to process our refund request (5 to 10 business days).

If you need to return an item, please click here and complete the return request form. We'll notify you via e-mail of your refund once we've received and processed the returned item.

Shipping

We can ship to virtually any address in the world. Note that there are restrictions on some products, and some products cannot be shipped to international destinations.

When you place an order, we will estimate shipping and delivery dates for you based on the availability of your items and the shipping options you choose. Depending on the shipping provider you choose, shipping date estimates may appear on the shipping quotes page.

Please also note that the shipping rates for many items we sell are weight-based. The weight of any such item can be found on its detail page. To reflect the policies of the shipping companies we use, all weights will be rounded up to the next full pound.

Active ingredients: (in each 20 mL): Acetaminophen 650mg (Pain reliever), Guaifenesin 400 (Expectorant), Phenylephrine HCl 10 mg (Nasal decongestant)

Active Ingredients: (in each 20 mL): Acetaminophen 650mg (Pain reliever), Guaifenesin 400 (Expectorant), Phenylephrine HCl 10 mg (Nasal decongestant).

Inactive Ingredients:  Anhydrous citric acid, edetate disodium, FD&C Blue #1, FD&C Red #40, flavors, glycerin, propylene glycol, propyl gallate, purified water, sodium benzoate, sorbitol, sucralose, xanthan gum.

You have successfully subscribed!
This email has been registered